# SDR UALA2012020800757

- Difficulty date: February 8, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 69,749 hours, 26,057 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141N48202
- Part serial: 350
- Condition: Chipped
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/O AFT WINDOW R3 OVAL CHIP ON INSIDE PANE.  PEEL CHIP LOCATED APPROX CENTER OF WINDOW.
